Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volume 5, Issue 3, 146 -240
Articles: 1 - 11 XML export
Solving A Class Of Nonlinear Optimal Control Problems By Differential Transformation Method
Author(s): A. Fakharzadeh, S. Hashemi
Pages: 146 - 152
Nonlinear Programming Model For The Facility Location Problem In The Presence Of Arc-shaped Barrier
Author(s): F. Akbari, S. Akbari, I. Mahdavi, S. Shiripour
Pages: 153 - 159
A Neural Network Approach To Solve Semi-infinite Linear Programming Problems
Author(s): A. Fakharzadeh, Z. Alamdar, M. Hosseinipour
Pages: 160 - 166
Manor For Control Of The Car Park Using Fuzzy Logic
Author(s): J. Ghobadi, A. Adine, S.k. Mousavi
Pages: 167 - 175
Best Minimizing Algorithm For Shape-measure Method
Author(s): A. Fakharzadeh, Z. Rafiei
Pages: 176 - 184
Solving Nonlinear Fractional Differential Equations By Bernstein Polynomials Operational Matrices
Author(s): Mohsen Alipour, Davood Rostamy
Pages: 185 - 196
Incubator With Fuzzy Logic
Author(s): S.k. Mousavi, J. Ghobadi, M. Ghasem Nejad
Pages: 197 - 204
Bees Algorithm Based Intelligent Backstepping Controller Tuning For Gyro System
Author(s): R. Gholipour, A. Khosravi, H. Mojallali
Pages: 205 - 211
Cutting-plane Algorithm For Solving Linear Semi-infinite Programming In Fuzzy Case
Author(s): A. Fakharzadeh, S. Khosravi, H. R. Maleki
Pages: 212 - 218
The Bankruptcy Prediction In Tehran Share Holding Using Neural Network And Its Comparison With Logistic Regression
Author(s): M. Bagheri, M. Valipour, V. Amin
Pages: 219 - 228
A Survey Of Hierarchical Clustering Algorithms
Author(s): M. Kuchaki Rafsanjani, Z. Asghari Varzaneh, N. Emami Chukanlo
Pages: 229 - 240

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more